# SDR IPXA2024062032724

- Difficulty date: June 13, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 65,066 hours, 21,601 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 112T200926
- Condition: Cracked
- Location: Nr 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND NO.8 SLAT INBD MAIN TRACK DRAIN HOUSING TUBE PORT FUEL SEEPING.I.A.W. AMM 28-11-01-004-013 REV.142 REMOVED THE FUEL PANEL NO 632FB.I.A.W. AMM 28-11-11-004-023 REV.142 AND AMM 28-11-11-404-036 REV.142 REPLACED THE O-RINGS OF THE DRAIN TUBE.
